On the parabolic kernel of the Schrödinger operator

Peter Li University of Utah, Salt Lake City, UT, USA Shing Tung Yau University of California, San Diego, La Jolla, CA, USA

TBD mathscidoc:1701.331675

Acta Mathematica, 156, (1), 153-201, 1984.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 1946 downloads ] [ 0 comments ] [ Cited by 779 ]
  title={On the parabolic kernel of the Schrödinger operator},
  author={Peter Li, and Shing Tung Yau},
  booktitle={Acta Mathematica},
Peter Li, and Shing Tung Yau. On the parabolic kernel of the Schrödinger operator. 1984. Vol. 156. In Acta Mathematica. pp.153-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306241562384.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved